Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Happy feelings not working properly after taking sizodon for schizophrenia. What is the solution?

Hello doctor I was in schizophernia. My doctor gave me sizodon 5 mg morning and night. Now i am ok but now i am taking aripra 10 mg. I am facing a problem after taking sizodon. The problem is my emotion that is my happy feelings is not working. For happy feeling doctor gave me prodep 20 mg. But nothing happen. My happy feeling is not working is my brain damage for sizodon or etc.Now what can i do for that. I can not enjoy enjoyble things.This is a strange sick.
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Sometimes, sizodon in higher dose can cause such problems

In my opinion, You can discuss with your doctor of option of decreasing the dose of Sizodon slightly

And you need to wait for sometime for action of Prodep to start. This should help you for "better feeling"
Answered: Sat, 29 Sep 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for your query.
Your depressive feature may be due to depression or it may be due to negative symptoms of schizophrenia.
Consult your psychiatrist again to reach the proper diagnosis and give the medication accordingly.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor